MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDM; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDM; INTRAOCULAR LENS
Model Number SOFTECHDM+18.25
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens was conducted correctly.When the device can be fully investigated a supplemental report will be submitted.
 
Event or Problem Description
Lenstec received an email stating that 'lens was seen scratched after implantation.Enlarged incision-no patient injury'.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This is the supplemental report based on the remainder of the investigation since the lens was returned.Lenstec can confirm that all procedures in the manufacturing and packaging of the lens was conducted correctly.No instruments were mentioned as being used and lenstec recommends that the surgeon follow the ifu for the correct procedure and instruments used for implanting purposes to avoid an optic scratch.

Brand Name
SOFTEC HDM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key9963349
Report Number9613160-2020-00012
Device Sequence Number2740626
Product Code HQL
UDI-Device Identifier00844369039239
UDI-Public00844369039239
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2021
Device Model NumberSOFTECHDM+18.25
Device Catalogue NumberSOFTEC HDM
Device Lot Number162723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2020
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer03/23/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1